# SDR A6WA0000030

- Difficulty date: April 13, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N337PH
- Make and model: Dorner DO328100
- Aircraft serial: 3020
- Aircraft time: 10,117 hours, 11,019 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 42086
- Part serial: IQ36
- Condition: Failed
- Location: Hyd Pump
- Part time: 292 hours, 331 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, M, J
- Precautionary procedure: A

## Discrepancy

OVER TEMP AND HYDRAULIC MAIN PUMP LOW PRESSURE FLUCTUATING.  REMOVED AND REPLACED MAIN HYDRAULIC PUMP IAW AMM.
